# SDR ASAA9910027

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, FOUND EMERGENCY EXIT TRACK LIGHTS INOPERATIVE AT ROW 5 (2 WHITE).  MAINTENANCE RELEASED PER MEL 33-19A.  SEAT PALLET 3-9 WS SUBSEQUENTLY REMOVED FROM THE AIRCRAFT AND ROUTED TO THE SHOP WHERE LIGHTS/WIRING WERE REPAIRED.  (M)
